Classification of Vector Bundles of Rank 2 on Hyperelliptic Curves
Inventiones mathematicae, Tome 38 (1976), pp. 161-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__38_142445,
author = {S. Ramanan and U.V. Desale},
title = {Classification of {Vector} {Bundles} of {Rank} 2 on {Hyperelliptic} {Curves}},
journal = {Inventiones mathematicae},
pages = {161--186},
year = {1976},
volume = {38},
zbl = {0323.14012},
url = {http://geodesic.mathdoc.fr/item/IM_1976__38_142445/}
}
S. Ramanan; U.V. Desale. Classification of Vector Bundles of Rank 2 on Hyperelliptic Curves. Inventiones mathematicae, Tome 38 (1976), pp. 161-186. http://geodesic.mathdoc.fr/item/IM_1976__38_142445/